# SDR SCNA20140120002

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- Aircraft time: 48,787 hours, 36,567 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1A HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED. TURNED PUMP OFF. HYDRAULIC B LOW PRESS LIGHT ILLUMINATED. TURNED PUMP OFF.  QUANTITY INDICATED LOSS AT INITIALLY A SLOW RATE TO 69 PERCENT FOR B SYSTEM, THEN RAPID DECREASE TO 30 PERCENT. QTY RETURNED TO 70 PERCENT AFTER LANDING.  A SYSTEM DECREASED TO 70 PERCENT & HELD AT 70 PERCENT.
